# SDR UIEA2017032000365

- Difficulty date: March 14, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,257 hours, 17,188 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OIL FILTER STATUS MESSAGE ILLUMINATED.  MESSAGE ILLUMINATED MOMENTARILY DUE TO ENGINE OPERATION IN EXTREME COLD WEATHER.  MESSAGE ERASED AND AIRCRAFT OK FOR SERVICE IAW AMM 71-00-00.
